Anne Sophie Bonnet-Bendhia ; Kamel Berriri ; Patrick Joly - Régularisation de l'équation de Galbrun pour l'aéroacoustique en régime transitoire

arima:1855 - Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, September 21, 2006, Volume 5, Special Issue TAM TAM'05, november 2006 - https://doi.org/10.46298/arima.1855
Régularisation de l'équation de Galbrun pour l'aéroacoustique en régime transitoire

Authors: Anne Sophie Bonnet-Bendhia ; Kamel Berriri ; Patrick Joly

In this paper we are interested in the mathematical and numerical analysis of the timedependent Galbrun equation in a rigid duct. This equation modelizes the acoustic propagation in presence of flow. We prove the well-posedness of the problem for a subsonic uniform flow. Besides, we propose a regularized variational formulation of the problem suitable for an approximation by Lagrange finite elements.


Volume: Volume 5, Special Issue TAM TAM'05, november 2006
Published on: September 21, 2006
Submitted on: March 4, 2006
Keywords: Aeroacoustics, Hille-Yosida s theorem, regularisation, finite elements method,Aéroacoustique,théorème de Hille-Yosida,régularisation,méthode d éléments finis,[MATH] Mathematics [math],[INFO] Computer Science [cs]


Share

Consultation statistics

This page has been seen 108 times.
This article's PDF has been downloaded 68 times.